Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Formula for an Equivalent Invariant Measure

Dorothy Maharam
Proceedings of the American Mathematical Society
Vol. 93, No. 1 (Jan., 1985), pp. 32-34
DOI: 10.2307/2044547
Stable URL: http://www.jstor.org/stable/2044547
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Formula for an Equivalent Invariant Measure
Preview not available

Abstract

Let T be a nonsingular 1-1 measurable transformation of a finite measure space (X, B, m). A simple construction is given for a σ-finite measure μ, equivalent to m and invariant under T, when such a measure exists.

Page Thumbnails

  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34